Volume 22, Number 3, September 2017

Table of Contents

Articles

A MODIFIED GRADIENT PROJECTION ALGORITHM FOR VARIATIONAL INEQUALITIES AND RELATIVELY NONEXPANSIVE MAPPINGS IN BANACH SPACES PDF
Ying Liu, Yuping Cui 433-448
SOME COMMON AND COINCIDENCE FIXED POINT RESULTS IN CONE METRIC SPACES PDF
S. Poonkundran, K. M. Dharmalingam 449-458
CONVERGENCE THEOREMS BASED ON THE SHRINKING PROJECTION METHOD FOR HEMI-RELATIVELY NONEXPANSIVE MAPPINGS, VARIATIONAL INEQUALITIES AND EQUILIBRIUM PROBLEMS PDF
Zi-Ming Wang 459-483
BALL CONVERGENCE OF NEWTON’S METHOD FOR GENERALIZED EQUATIONS USING RESTRICTED CONVERGENCE DOMAINS AND MAJORANT CONDITIONS PDF
Ioannis K. Argyros, Santhosh George 485-494
A STRONG FRACTIONAL CALCULUS THEORY FOR BANACH SPACE VALUED FUNCTIONS PDF
George A. Anastassiou 495-524
GENERALIZED FORM OF TRIPLED FIXED POINT THEOREMS IN PARTIALLY ORDERED METRIC SPACES PDF
Deepa Karichery, Shaini Pulickakunnel 525-541
COUPLED MULTIVALUED FIXED POINTS AND STABILITY PDF
Binayak S. Choudhury, Chaitali Bandyopadhyay 543-553
DEMICLOSED PRINCIPLE AND CONVERGENCE THEOREMS FOR GENERALIZED ASYMPTOTICALLY NONEXPANSIVE MAPPINGS IN CAT(κ) SPACES PDF
G. S. Saluja, J. K. Kim, H. G. Hyun 555-571
A N-ORDER ITERATIVE SCHEME FOR THE ROBIN PROBLEM FOR A NONLINEAR WAVE EQUATION WITH THE SOURCE TERM CONTAINING THE UNKNOWN BOUNDARY VALUES PDF
Nguyen Huu Nhan, Nguyen Thanh Than, Le Thi Phuong Ngoc, Nguyen Thanh Long 573-594
A DIRICHLET PROBLEM FOR A NONLINEAR WAVE EQUATION OF KIRCHHOFF-LOVE TYPE PDF
Nguyen Anh Triet, Vo Thi Tuyet Mai, Le Thi Phuong Ngoc, Nguyen Thanh Long 595-626
OSTROWSKI TYPE k-FRACTIONAL INTEGRAL INEQUALITIES FOR MT-CONVEX AND h-CONVEX FUNCTIONS PDF
Ghulam Farid, Muhammad Usman 627-639
EXSISTENCE RESULTS FOR FRACTIONAL INTEGRODIFFERENTIAL EQUATIONS PDF
B. Kamalapriya, K. Balachandran, N. Annapoorani 641-653
A STEEPEST-DESCENT KRASNOSEL’SKII–MANN ALGORITHM FOR AN INFINITE FAMILY OF NONEXPANSIVE MAPPINGS PDF
Nguyen Thi Thu Thuy 655-671
(H(·,·), η)-MONOTONE OPERATOR WITH AN APPLICATION TO A SYSTEM OF SET-VALUED VARIATIONAL-LIKE INCLUSIONS IN BANACH SPACES PDF
Mohd Iqbal Bhat, Bisma Zahoor 673-692


ISSN: 1229-1595 (Print), 2466-0973 (Online)